RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 167, Number 3, Pages 432–447 (Mi tmf6652)  

This article is cited in 8 scientific papers (total in 8 papers)

Variational Lie algebroids and homological evolutionary vector fields

A. V. Kiselevab, J. W. van de Leura

a Mathematical Institute, University of Utrecht, Utrecht, The Netherlands
b Johann Bernoulli Institute for Mathematics and Computer Science, University of Groningen, Groningen, The Netherlands

Abstract: We define Lie algebroids over infinite jet spaces and obtain their equivalent representation in terms of homological evolutionary vector fields.

Keywords: Lie algebroid, BRST differential, Poisson structure, integrable system, string theory

DOI: https://doi.org/10.4213/tmf6652

Full text: PDF file (599 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 167:3, 772–784

Bibliographic databases:

Document Type: Article
Received: 23.06.2011

Citation: A. V. Kiselev, J. W. van de Leur, “Variational Lie algebroids and homological evolutionary vector fields”, TMF, 167:3 (2011), 432–447; Theoret. and Math. Phys., 167:3 (2011), 772–784

Citation in format AMSBIB
\Bibitem{KisVan11}
\by A.~V.~Kiselev, J.~W.~van de Leur
\paper Variational Lie algebroids and homological evolutionary vector
fields
\jour TMF
\yr 2011
\vol 167
\issue 3
\pages 432--447
\mathnet{http://mi.mathnet.ru/tmf6652}
\crossref{https://doi.org/10.4213/tmf6652}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011TMP...167..772K}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 167
\issue 3
\pages 772--784
\crossref{https://doi.org/10.1007/s11232-011-0061-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000293653700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79960080827}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6652
  • https://doi.org/10.4213/tmf6652
  • http://mi.mathnet.ru/eng/tmf/v167/i3/p432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hussin V., Kiselev A.V., “A convenient criterion under which $\mathbb Z_2$-graded operators are Hamiltonian”, Physical and mathematical aspects of symmetry, J. Phys.: Conf. Ser., 284, no. 1, 2011, 012035  crossref  adsnasa  isi  scopus
    2. Kiselev A.V., “Homological evolutionary vector fields in Korteweg–de Vries, Liouville, Maxwell, and several other models”, 7th International Conference on Quantum Theory and Symmetries (QTS7), J. Phys.: Conf. Ser., 343, 2012, 012058  crossref  adsnasa  isi  scopus
    3. Kiselev A.V., “On the variational noncommutative Poisson geometry”, Phys. Part. Nuclei, 43:5 (2012), 663–665  crossref  adsnasa  isi  elib  scopus
    4. Pelletier F., “Integrability of weak distributions on Banach manifolds”, Indag. Math. (N.S.), 23:3 (2012), 214–242  crossref  mathscinet  zmath  isi  scopus
    5. Kiselev A.V., “The Geometry of Variations in Batalin-Vilkovisky Formalism”, Xxist International Conference on Integrable Systems and Quantum Symmetries (Isqs21), Journal of Physics Conference Series, 474, eds. Burdik C., Navratil O., Posta S., IOP Publishing Ltd, 2013  crossref  isi  scopus
    6. Kiselev A.V. Krutov A.O., “Non-Abelian Lie Algebroids Over Jet Spaces”, J. Nonlinear Math. Phys., 21:2 (2014), 188–213  crossref  mathscinet  isi  scopus
    7. Fairon M., “Introduction to Graded Geometry”, Eur. J. Math., 3:2 (2017), 208–222  crossref  mathscinet  zmath  isi  scopus
    8. Kiselev A.V., “The Calculus of Multivectors on Noncommutative Jet Spaces”, J. Geom. Phys., 130 (2018), 130–167  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:308
    Full text:48
    References:58
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019